# SDR DALA2023051203790

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 70,265 hours, 26,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991008
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9498702) DURING INSPECTION FOUND SEAT ROW 18 EMERGENCY LIGHTS MISCONFIGURED PER S/C PAPERWORK. RPLCD LIGHT ASSY PER B737 AMM 33-51. OPS NML.
